Could Namenda be one cause of weakness and always wanting to lay in bed and sleep?

Follow
Share

as time went on my wife has maintained the same level of forgetfulness by using Namenda, but the weakness has been getting worse. The doctor did not cut her dosage and give a definite answer. Maybe its time to see another doctor.

This question has been closed for answers. Ask a New Question.
1

Answer

Show:
It never hurts to get a second opinion. Is her doctor a specialist, such as a behavorial neurologist or geriatric psychiatrist or even a geriatrician? If her doctor is a GP or family doctor or Internist I would be especially interested in another doctor's opinion.

But increased weakness and excessive daytime sleepiness is often part of dementia. These symptoms may progress no matter what medication your wife is on. My husband's doctors treated him for the sleepiness, which improved the quality of his life. Whether this makes sense in a given case probably depends on the degree of impairment.

Seeing a specialist very experienced with treating dementia might improve the treatment plan, and at the very least could help your peace of mind that everything that can be done is being done.
Helpful Answer (1)
Report

This question has been closed for answers. Ask a New Question.
Related
Questions